Ramipril and losartan

Common Questions and Answers about Ramipril and losartan

altace

I was not sure if these were all side effects since I sometimes have IBS and thyroid issues. I spoke to him and he switched me to Losartan. I have been on it for 4 weeks now. Most of those side effects have gone away except I still have stomache issues and sweating on and off unexplainably. I am wondering if I should try something else. Is there one with the least side effects? Does anyone sweat with this medication and will it stop eventually? My blood work is all fine.
The other drug which helps in BP due to CKD is ACE inhibitor like lisnopril, captopril, enalapril, and ramipril. So, please ask your doctor if you can be put on these. Other than that proper management of CKD also helps reduce the BP. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history.
But I am an anxious person and was prescribed beta blocker(Metoprolol ER 50mg and Amlong which was changed to 25mg metoprolol ER and Losartan 25mg after 4 years). Yes I dont have any heart problems and nothing in my family and also not diabetic. My age is 40. Still taking metoprolol only and will go for a review soon and would sort things out. I am happy with metoprolol 50mg ER to Bisoprolol 5mg...
I have recently been prescibed with the ARB Losartan, after experiencing side effects with Ramipril (ACE inhibitor) and prior to that side effects with calcium channel blockers. Ramipril knocked me sideways - dizziness, loss of libido, muscle fatigue - while calcium channel blockers left me with swollen ankles and enlargement of the gums(!). Losaratan has had no discernible side effects and has proven v effective in controlling my BP.
They are so effective on my heart's output, but difficult to tolerate. I am at 7,5 per day of ramipril and 25 mg of losartan. Thank you.
Candesartan - Atacand Irbesartan - Avapro Losartan - Cozaar Telmisartan - Micardis Valsartan - Diovan Other, Less Commonly Used Hypertension Drugs Clonidine - Catapres Doxazosin - Cardura Guanabenz - Wytensin Guanfacine - Tenex Hydralazine hydrochloride - Apresoline Methyldopa - Aldomet Prazosin - Minipress Reserpine - Serpasil Terazosin - Hytrin Combination Drugs For Hypertension Amiloride and hydrochlorothiazide - Moduretic
angiotensin-converting enzyme (ACE) inhibitors such as benazepril (Lotensin), captopril (Capoten), enalapril (Vasotec), fosinopril (Monopril), lisinopril (Prinivil, Zestril), moexipril (Univasc), perindopril (Aceon), quinapril (Accupril), ramipril (Altace), and trandolapril (Mavik);angiotensin II receptor antagonists such as candesartan (Atacand), eprosartan (Teveten), irbesartan (Avapro), losartan (Cozaar), olmesartan (Benicar), telmisartan (Micardis), and valsartan (Diovan); antacids such as
Congratulations ,,, you did a great job ,,,, I was diagnosed Diabetes type II, Hypertension, and Cholesterol. My doctor gave me Losartan and Metformin one tablet daily. I did Zumba fitness and walk at least 30 minutes every day, and super diet (no fatty food, no sugar, no salt at all). After that I lost weight and I feel more better, but still take medicine every day.
5 ramipril, and increased every two or three weeks due to resistance in diastolic. 5 ramipril, now 7.5 and doctor wanted me to go up to 10 ramipril but still haven't done it. Afraid to pass out with too beautifully low systolic and stubbornly high diastolic. Jim: (2) Any side effects Port: Transient dry cough (a week?) but was really not a nuisance. Jim: (3) Did it bring down your systolic and how much? Port: December 14, 2008, 157/101; January 04, 2009, 118/87, January 30, 2009, 96/76.
Amlodipine, Benazepril, Bumetanide, Carvedilol, Digoxin, Dipyridamole, Doxazosin, Enalapril, Hydralazine, Lisinopril, Losartan, Metoprolol and Hydrochlorothiazide, Nifedipine, Procardia XL, Propafenone, Ramipril, Sotalol and Verapamil. At any rate, he should discuss this with his doctor.
I am on Atenolol...and a healthy dose...50 mg in the morning..and 50 mg at night. I have read posts here where people really have trouble with it, but I just love it. It keeps my heartrate down---and (most...well...some..) of the time it helps with the palpitations. I had some dizziness when I first started taking it, but thats it. Not one other side effect. I was also on Lipitor a year ago...It really worked, and I had zero side effects from that. Hope this helps!
After the blockage was discovered thanks to a persistent PCP, and the stent inserted, I had chest pain afterwards. Was re-catheterized, all the major arteries were given a clean bill of health, but was placed on a beta blocker. Terrible reaction to the first one, put on a second one, and finally my cardiologist took me off that one as well. Although I see some improvement, I still have chest "aches" on exertion.
They are not sharp pains but more of a constant 'throb' and can go on for hours. Pain relief medication does nothing and the only relief I can get at all is the application of something topical like '4-Head' or the American 'Head-On'. Although I have been a reasonably 'active' drinker in the past, if anything now, at the age of 61 (male), I rarely have more than two drinks at a time ... which is why I'm surprised at the onset of these headaches.
MedHelp Health Answers